# SDR SWAA2016072254128

- Difficulty date: June 12, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSY CORRODED BETWEEN BS 840.5 TO BS 847, RBL 19.5.  R & R STRAP ASSEMBLY IAW SRM & DWG.
